# SDR AALA20171016001

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 7,391 hours, 2,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXIT LIGHT AT THE AFT, RIGHT PASSENGER ENTRY DOOR. INSTALLED THE SIGN IAW AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
